# SDR FDEA201909282369

- Difficulty date: September 28, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Part number: A2811035720700
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC BAY VAPOR SEAL 2EA EXTRUSION HAS EXFOLIATED CORROSION REMOVED AND REPLACED AC BAY VAPOR SEAL 2EA EXTRUSION PN: A2811035720700   PO#955582.1 AND PN:A2811035720600 PO#955375.1 PER A300 AMM 28-13-21-04 PARC(4)(A)
